| Model Number |
CI-1601-04 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Advanced bionics considers the investigation into this reportable event as closed.The recipient will remain a non-user of the device due to non-device related preferences.The recipient will be managed by the facility.No further details will be provided.This is the final report.Disclaimer: advanced bionics does not intend that this report be any admission of liability, fault or product defect.
Event or Problem Description
The company was informed the recipient is reportedly a non-user.Device testing and auditory brainstem response (abr) were reportedly conducted under anesthesia.Device testing revealed results within normal limits.